# SDR TWAA0004801

- Difficulty date: March 17, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LT 980 FRAME HAD A TEMPORARY REPAIR BETWEEN LONGERON 18 AND 16.  REMOVED DAMAGED FRAME SECTION AND INSTALLED NEW SECTION PER SRM 53-03 FIG 32.  REPAIR WORKED IN CONJUCTION WITH MO72J14 PHASE G CARD 0003 OF 7.
